# SDR IPXA2M74887

- Difficulty date: July 29, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 61,124 hours, 11,981 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75112
- Condition: Cracked
- Location: Rws 683 S11r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING UPPER STRINGER CRACKED INSIDE FUEL TANK ACCESS PANEL 636AB FWD SIDE AT XORS 683.  REPAIRED RT WING UPPER STRINGER NR 11 AT XORS 683 REF SRM 57-00-03, REPAIR 5, FIG 202.
